FREDERICK COUNTY, VA (Aug 1, 2020 1:13 pm) – Over the past few days, the Frederick County Sheriff’s Office has responded to 6 drug overdoses where subjects were given NARCAN to reverse the effects of the drug(s) taken in attempts to save their lives. This includes 3 overdose victims in different areas of the county last night with all three events taking place within a two hour window between 1am – 3am. We also have information that there have been at least 2 overdose-related calls in the city of Winchester during this past week.

These eight events lead us to believe that there may be a “bad batch” of heroin, or some other substance, being distributed in the Frederick County area and that more overdoses could result from the continued circulation and use of this drug. If you have a loved one, friend or acquaintance that is a known user or suffering from addiction, please take the time to check in on them more frequently over the weekend and the beginning of the week. If you find any of these high risk individuals in a state of, what you believe is, a deep sleep with very shallow breathing or already unconscious DO NOT HESITATE in calling 9-1-1. Time is of the essence in getting an overdose victim the help they need and can be the difference in their survival.

So far, FCSO and Frederick County EMS have been able to arrive and assist these victims and save lives but there is no guarantee that either of our agencies and our personnel will always be close enough to arrive in time. If someone is located early on and those around them delay in making that emergency call, things could work out very differently. You may be the key in saving the life of that loved one or friend with the choices you make when you find them in need of help.

We hope you will help us save a life and agree that we can all then work on trying to get these victims the assistance they may need to get past their addictions.

– From a release

1 COMMENT

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.